Allergies Home > Singulair and Depression

Singulair and Depression: Final Thoughts

For people taking Singulair, depression may occur. Therefore, if you notice any possible depression symptoms while taking the drug, or if something "just does not seem right," talk to your healthcare provider. He or she will be able to diagnose and treat the problem. If your healthcare provider believes that the medicine may be causing your symptoms, he or she may recommend another asthma or allergy treatment.
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics

Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.